Open Access

Mathematical heritage of Yuri L'vovich Daletskii

Full Text

Coming Soon.

Article Information

TitleMathematical heritage of Yuri L'vovich Daletskii
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 4, 1-8
MathSciNet MR1773898
CopyrightThe Author(s) 1999 (CC BY-SA)

Citation Example

Ya. I. Belopolʹskaya, Yu. M. Berezansky, Yu. V. Bogdansky, V. V. Lyubashenko, and Yu. A. Mitropolsky, Mathematical heritage of Yuri L'vovich Daletskii, Methods Funct. Anal. Topology 5 (1999), no. 4, 1-8.


@article {MFAT134,
    AUTHOR = {Belopolʹskaya, Ya. I. and Berezansky, Yu. M. and Bogdansky, Yu. V. and Lyubashenko, V. V. and Mitropolsky, Yu. A.},
     TITLE = {Mathematical heritage of Yuri L'vovich Daletskii},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {4},
     PAGES = {1-8},
      ISSN = {1029-3531},
       URL = {},

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley

All Issues